|
Distribution of small values of Bohr almost periodic functions with bounded spectrum
Wayne M. Lawton Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
Abstract:
For f a nonzero Bohr almost periodic function on R with a bounded spectrum we proved there exist Cf>0 and integer n>0 such that for every u>0 the mean measure of the set {x:|f(x)|<u} is less than Cfu1/n. For trigonometric polynomials with ≤n+1 frequencies we showed that Cf can be chosen to depend only on n and the modulus of the largest coefficient of f. We showed this bound implies that the Mahler measure M(h), of the lift h of f to a compactification G of R, is positive and discussed the relationship of Mahler measure to the Riemann Hypothesis.
Keywords:
almost periodic function, entire function, Beurling factorization, Mahler measure, Riemann hypothesis.
Received: 10.05.2019 Received in revised form: 10.06.2019 Accepted: 20.09.2019
Citation:
Wayne M. Lawton, “Distribution of small values of Bohr almost periodic functions with bounded spectrum”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019), 571–578
Linking options:
https://www.mathnet.ru/eng/jsfu793 https://www.mathnet.ru/eng/jsfu/v12/i5/p571
|
Statistics & downloads: |
Abstract page: | 171 | Full-text PDF : | 52 | References: | 32 |
|